# SDR 03FDEA00580

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER FLANGE  BS 620, RBL 25 TO LBL 45, WL 208.  CORROSION ON FLOORBEAM UPPER FLANGE  BS 620, RBL 25.  FOUND TO BE OUT OF LIMITS.    REMOVED DAMAGED AND REPAIR FLOORBEAM UPPER FLANGE AT BS 620, RBL 25 IAW SRM 53-  10-8.
